Quasi hemi-slant conformal submersions from Kenmotsu manifold

Authors

  • Mohammad Shuaib Department of Mathematics, Aligarh Muslim University, Aligarh, India
  • Tanveer Fatima Department of Mathematics and Statics College of Science Taibah University, Yanbu, K.S.A

Keywords:

Kenmotsu manifolds, hemi-slant submersion, slant submersion

Abstract

We take into account the quasi hemi-slant conformal submersion from the Kenmotsu manifold onto the Riemannian manifold as a generalization of anti-invariant submersions, semi-slant submersions, and hemi-slant submersions. We discussed the integrability and totally geodesicness of the different distributions. Moreover, we have obtained a conditions under which the conformal hemi-slant submersions become a homothetic map.

Author Biography

Tanveer Fatima, Department of Mathematics and Statics College of Science Taibah University, Yanbu, K.S.A

Assistant Professor

Department of Mathematics and Statics College of Science

Taibah University, Yanbu, K.S.A

Downloads

Published

2023-09-14

How to Cite

Shuaib, M., & Fatima, T. (2023). Quasi hemi-slant conformal submersions from Kenmotsu manifold. International Journal of Maps in Mathematics, 6(2), 132–149. Retrieved from https://journalmim.com/index.php/journalMIM/article/view/134